RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 559–566 (Mi tvp2387)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the absolute continuity of the distributions of functionals of stochastic processes

M. A. Lifšic

Leningrad

Abstract: Some functionals of Gaussian processes are considered. Proof are based on the theory of measure-translations in functional spaces.

Full text: PDF file (554 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 600–607

Bibliographic databases:

Received: 05.10.1979

Citation: M. A. Lifšic, “On the absolute continuity of the distributions of functionals of stochastic processes”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 559–566; Theory Probab. Appl., 27:3 (1983), 600–607

Citation in format AMSBIB
\Bibitem{Lif82}
\by M.~A.~Lif{\v s}ic
\paper On the absolute continuity of the distributions of functionals of stochastic processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 559--566
\mathnet{http://mi.mathnet.ru/tvp2387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673927}
\zmath{https://zbmath.org/?q=an:0517.60040|0495.60045}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 600--607
\crossref{https://doi.org/10.1137/1127066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2387
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. Steland A., “Sequential control of time series by functionals of kernal–weighted empirical processes under local alternatives”, Metrika, 60:3 (2004), 229–249  crossref  mathscinet  zmath  isi
    3. Steland A., “Random walks with drift – A sequential approach”, Journal of Time Series Analysis, 26:6 (2005), 917–942  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:125
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020